Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Diagnosed with skin asthma, skin flares up regularly, use creams, now have uneven and dark skin. How can I improve it?

Hi doctor im 24 yrs old female i was diagnosed with skin asthma . My skin is flares up like every week. Im using nutraderm lotion as my moisturizer apply it after every bath with moist skin and also apply dexa cream every other day. I also dont take meds. My problem is that my skin became darker and uneven specially on my tummy area. It became dark and uneven maybe bec of the dexa cream and fr scratching . Will you please help me improve the appearance of my skin color hoping itl become even and will lighten up and at the same time my skin will not flare up or worsen the condition..please please doctor please give me some advice..thank you
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there. Firstly by skin asthma i do belive you are referring to atopic dermatitis. You need to isolate what items you are allergic to & avoid them Dust allergies are common so ensure you dont have carpets et al around you. Pets are another issue. Different folk are allergic to different foods & one has to maintain a 'diet diary'. The reason i broach these issues is to try to emphasise that prevention is better than cure! Please continue your moisturizing routine. I may suggest you to additionally use an aloevera cream on your tummy in much the same way as you would use nutraderm. It has the added advantage of being a pigment lightening agent & is non-steroidal. Hope this helps. For further details, please use our premium portal & /or visit one of our dermatology panelists closer to you!
Cheers & Good Luck!
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor